About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 810640, 5 pages
http://dx.doi.org/10.1155/2013/810640
Research Article

The Ruled Surfaces According to Bishop Frame in Minkowski 3-Space

Department of Mathematics, Erciyes University, 38039 Kayseri, Turkey

Received 8 April 2013; Accepted 18 June 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Nural Yüksel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the ruled surfaces generated by a straight line in Bishop frame moving along a spacelike curve in Minkowski 3-space. We obtain the distribution parameters, mean curvatures. We give some results and theorems related to be developable and minimal of them. Furthermore, we show that, if the base curve of the ruled surface is also an asymtotic curve and striction line, then the ruled surface is developable.